Anxious and depersonalized all day today, couldn't sleep, just took. 25 ativan (lorazepam), (lorazepam) heart rate is already 60s, afraid it's going to make it lower. Is ativan (lorazepam) dangerous at such a small dose for your heart?

Unlikely. Ativan (lorazepam) dose is very small and safe. Your heart rate likely in normal range, but see your pcp to be checked including thyroid. Tell your doctor what's going on. Be honest about your use of alcohol, other meds (prescribed/OTC), any marijuana use or other drugs, tobacco and recent stresses. See therapist/psychiatrist for help with anxiety/depersonalization. Good start to seek help here. Best wishes.
Not dangerous. Ativan (lorazepam) is generally not dangerous for your heart, especially at such a low dose. However, if your heart rate is that low I would definitely suggest that you not take any more ativan (lorazepam) and that you see your prescribing doctor as soon as possible. Make sure you are drinking plenty of water.
Check-up and MH eval. A young healthy male could normally have heart rate in 60s and the dosage of Ativan (lorazepam) is fairly low. This situation calls for complete physical evaluation and psychiatric evaluation to look into the possible causes of anxiety and personalization.The range is quite wide but treatment is available.
No. ATivan (lorazepam) can contribute to reducing a raped heart beat, when that hearbeat is due to anxiety. But unless it is taken at high doses or in combination with other drugs, it doesn't reduce a heart rate to a problematically low level. But you should be coordinating your concerns with your prescribing doctor.